# SDR ASOA20151003057

- Difficulty date: October 3, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 38,811 hours, 29,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE AT ROW 3 THRU 7.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY.  OPS CHECKS WERE GOOD.
